Author Topic: relation between POIS and High Blood suger ?????  (Read 3724 times)

sameer7777

  • Hero Member
  • *****
  • Posts: 614
  • pls send what ever working pls thankyou
relation between POIS and High Blood suger ?????
« on: September 22, 2011, 11:39:49 AM »
after my last O , i have all the symptoms of diabetes , is there any relation b/w these two ???
last O i had 20 days back , still have issues , ???
thanks
pls don't expose me.
AFTER SEX/MASTERBATION (FLU LIKE SYMPTOMS)
1)BACK NECK PAIN GOES TO DOWN SPINE
2)NERVES LIKE SQUEEZED OUT
3)MORNING FEET NERVES PAIN
4)NASAL INFLAMMATION
5)BRAIN FOG
6)DEPRESSION
7)HIGH SUGAR LEVELS (TRIED INSULIN FOR 1 YEAR MAKE ME MORE SICK

sameer7777

  • Hero Member
  • *****
  • Posts: 614
  • pls send what ever working pls thankyou
Re: relation between POIS and High Blood suger ?????
« Reply #1 on: September 23, 2011, 09:36:29 AM »
no support where is my help guys ????????????

Guys pls help me I am feeling too much weak ??? what should I do its been 10 days of my O , pls guide me for energy I have stop now , I will not do O any more not even small sex thing , I have stop complete porn watching so guys I want a second chance pls guide me ,

One more thing why I am urinating and sweating a lot , have blur vision , is this diabetes , pls guide me , took meds for diabetics for high blood sugar for 10 days but did not help me …. So I have stop and I feel the same or bit better , but my blood sugar comes at random is 250 + , but when I left meds of diabetics I stop measuring it …..

once i was tread mill after that my blood sugar came 127 !!

KINDLY GUIDE ME I WANT A SECOND CHANCE !!!!!!!!!!!
pls don't expose me.
AFTER SEX/MASTERBATION (FLU LIKE SYMPTOMS)
1)BACK NECK PAIN GOES TO DOWN SPINE
2)NERVES LIKE SQUEEZED OUT
3)MORNING FEET NERVES PAIN
4)NASAL INFLAMMATION
5)BRAIN FOG
6)DEPRESSION
7)HIGH SUGAR LEVELS (TRIED INSULIN FOR 1 YEAR MAKE ME MORE SICK

Starsky

  • NDL_Group
  • Full Member
  • ***
  • Posts: 238
Re: relation between POIS and High Blood suger ?????
« Reply #2 on: September 23, 2011, 11:47:21 AM »
Take Niacion or XanPro and have sex. Sometimes it helps.

sameer7777

  • Hero Member
  • *****
  • Posts: 614
  • pls send what ever working pls thankyou
Re: relation between POIS and High Blood suger ?????
« Reply #3 on: September 24, 2011, 01:11:09 AM »
Are these the name of meds ??? Is it vitamin b thing
pls don't expose me.
AFTER SEX/MASTERBATION (FLU LIKE SYMPTOMS)
1)BACK NECK PAIN GOES TO DOWN SPINE
2)NERVES LIKE SQUEEZED OUT
3)MORNING FEET NERVES PAIN
4)NASAL INFLAMMATION
5)BRAIN FOG
6)DEPRESSION
7)HIGH SUGAR LEVELS (TRIED INSULIN FOR 1 YEAR MAKE ME MORE SICK

mellivora

  • Full Member
  • ***
  • Posts: 194
Re: relation between POIS and High Blood suger ?????
« Reply #4 on: September 24, 2011, 07:17:23 AM »
Hi Sameer,
Yes, Niacin and XanPro are both vitamin B3 products. I've no experience of taking them myself but they have been much talked about on the forum recently.
Have you been tested for diabetes? We aren't doctors here unfortunately. Going to see a doctor is the only way to find out if you have diabetes. I'm not aware of a relationship between diabetes and POIS. Some people get thirstier with POIS. Some people have found that cutting down on sugar in their diets has reduced the severity of their symptoms somewhat. However I see its been a while since your last O, infact I'm a bit puzzled by that. In your email of 23 Sept you say its been 10 days since your last O. Today, 1 day later, you say its been 20 days since your last O.

I suggest if you have, as you say, "all the symptoms of diabetes" that you go to a doctor as soon as you can for an assessment. Its perfectly possible that you might have both diabetes and POIS. Unfortunately, us POIS sufferers are still able to get other ailments like everyone else and it might be easy to blame everything on POIS when in fact there is another cause. Try to stay calm and explain your symptoms to your doctor. Either you could not even mention POIS when you go as its been a long time since your last O, or you could mention POIS to your doctor but still explain that you are worried that your symptoms may indicate diabetes.
Good luck! Let us know how you get on.

mellivora

  • Full Member
  • ***
  • Posts: 194
Re: relation between POIS and High Blood suger ?????
« Reply #5 on: September 24, 2011, 07:36:35 AM »
Apparently, (I read at the bottom of this page: http://www.diagnose-me.com/treat/T120793.html) large doses of niacin can increase blood sugar in diabetics. Be careful. Seek advice from a doctor.

Samir

  • Full Member
  • ***
  • Posts: 161
  • POIS victim since 1988
    • Huntsville Car Scene.com
Re: relation between POIS and High Blood suger ?????
« Reply #6 on: September 29, 2011, 11:52:59 PM »
When your body is out of whack, you'll have all sorts of strange symptoms.  Just like how we're not 'ourselves' when in pois.  So, the first step is to balance yourself out and try to get back to normal.  If your symptoms persist, then it could be diabetes, but I highly doubt it.